# SDR CA990907023

- Difficulty date: August 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fcu
- Part number: 23034702
- Condition: Leaking
- Location: Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL CONTROL LEAKING AT IDLE ADJUSTMENT SCREW.  THROTTLE CONTROL HAD NO EFFECT ON NR WHICH REMAINED AT 100 PERCENT DUE TO THE CONDITION.
